MathSciNet Relay Station
MathSciNet bibliographic data
MR2031857 37J45 (37C27 37J05 53D35 57R25)
Ginzburg, Viktor L.; Gürel, Başak Z. A $C^2$-smooth counterexample to the Hamiltonian Seifert conjecture in $\Bbb R^4$. Ann. of Math. (2) 158 (2003), no. 3, 953–976.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement